# SDR AALA2018070659019

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 100,973 hours, 16,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Condition: Faulty
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BETWEEN 16,000 AND 24,000 FEET, HAD A HARD TIME REGULATING CABIN TEMPERATURE. ONE PACK HAD ALREADY BEEN PUT ON MEL,  EMERGENCY WAS DELCARED AND AIRCRAFT RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW 21-51-19-01.
